Aa
A
A
A
Close
Allergy Community
10.3k Members
Avatar universal

hives,rashes,itching, swelling

U
Hello, about 2-3 years ago I began experiencing hives and rashes on my thighs, hips, and pelvic area. This turned into itchy bumps on my scalp and head. I eventually s
tart experiencing swelling of the hands and rashes on the top of my feet... This turned into swelling on the bottom of my feet or pretty much anywhere on my body that created friction or was used for an excessive period of time(I.e.hands, feet,legs, wrists,) pretty much everywhere.... I've been to several different doctors who have tested me for lupus to syphilis to allergies... Their final answer was that it was allergies and instructed me to take anahystamines which have done nothing for me... Please help me I'm going crazy
1 Responses
1355118 tn?1298568479
MEDICAL PROFESSIONAL
Hi, there are many causes of pain during ejaculation like tortuous vas deferens, inflamed muscles, ruptured vessel, prostatities , seminal vesiculities , rough sex, infection etc. If you are having pain on urination it indicates inflammation of urethra. We can not rule out exact cause without medical findings like urine analysis, color Doppler of scrotum etc. I suggest you to consult urologist for further evaluation. Take care and regards.


Hi, welcome to the forum. Delayed Pressure Urticaria presents as erythematous swelling of the skin that develops 4 to 6 hours after pressure has been applied to the area. Hence, your symptoms are suggestive of above mentioned condition as dependent parts are affected most.

It can be diagnosed by dermatographometers, if available (almost obsolete). This can be diagnosed in clinic by putting certain weight over an area and look for appearance of rash.

You need to avoid such activities which will trigger the event like  
- wearing tight clothing (affecting areas of constriction),
- sitting for prolonged periods of time on a hard surface (affecting the buttocks),
- An extended period of walking (affecting the soles and feet),
- carrying heavy bags of groceries (affecting the palms and hands).

Anti-histaminic and/or Leukotriene Receptor Antagonist (may be added if not controlled by antihistamines) will help to relieve the symptoms. You can go for the long term therapy; side effects will not be matter of concern except for mild sedation and sometimes headache.

I suggest you to consult a dermatologist/ immunologist for more info. Take care and regards.

Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.